# SDR EE4Y20110324

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 21,245 hours, 10,241 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: D5754160920639
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, STA 4862 T/E FIXED UPPER PANEL STRAP WITH WEAR.  MAJOR REPAIR.
